# SDR DALA2022021500964

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 69,223 hours, 8,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 FA COULD NOT GET DOOR 2R TO ARM. CORRECTIVE ACTION: PIN INSTALLED 2 R SLIDE BOTTLE. REMOVED SLIDE. INSTALLED 2R SLIDE AMDS W/C 2561-9403. FOUND AND REMOVED DEBRIS IN RELEASE LEVER OF GIRT BAR ASSY. ARM/DISARM LEVER OPS CKS NORMAL. (8476850)
